Journal of the Mathematical Society of Japan

Pseudohermitian invariants and classification of CR mappings in generalized ellipsoids

Roberto MONTI and Daniele MORBIDELLI

Full-text: Open access

Abstract

Given a strictly pseudoconvex hypersurface MCn+1, we discuss the problem of classifying all local CR diffeomorphisms between open subsets N, N′ ⊂ M. Our method exploits the Tanaka-Webster pseudohermitian invariants of a contact form ϑ on M, their transformation formulae, and the Chern-Moser invariants. Our main application concerns a class of generalized ellipsoids where we classify all local CR mappings.

Article information

Source
J. Math. Soc. Japan, Volume 64, Number 1 (2012), 153-179.

Dates
First available in Project Euclid: 26 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1327586977

Digital Object Identifier
doi:10.2969/jmsj/06410153

Mathematical Reviews number (MathSciNet)
MR2879739

Zentralblatt MATH identifier
1250.32034

Subjects
Primary: 32V40: Real submanifolds in complex manifolds
Secondary: 53C56: Other complex differential geometry [See also 32Cxx]

Keywords
CR mappings pseudohermitian invariants CR invariants

Citation

MONTI, Roberto; MORBIDELLI, Daniele. Pseudohermitian invariants and classification of CR mappings in generalized ellipsoids. J. Math. Soc. Japan 64 (2012), no. 1, 153--179. doi:10.2969/jmsj/06410153. https://projecteuclid.org/euclid.jmsj/1327586977


Export citation

References

  • H. Alexander, Holomorphic mappings from the ball and polydisc, Math. Ann., 209 (1974), 249–256.
  • M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Real submanifolds in complex space and their mappings, Princeton Math. Ser., 47, Princeton University Press, Princeton, NJ, 1999.
  • S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math., 133 (1974), 219–271.
  • G. Dini and A. Selvaggi Primicerio, Localization principle of automorphisms on generalized pseudoellipsoids, J. Geom. Anal., 7 (1997), 575–584.
  • S. Dragomir and G. Tomassini, Differential geometry and analysis on CR manifolds, Progr. Math., 246, Birkhäuser Boston Inc., Boston, MA, 2006.
  • T. Iwaniec and G. Martin, Geometric function theory and non-linear analysis, Oxford Math. Monogr., The Clarendon Press, Oxford University Press, New York, 2001.
  • D. Jerison and J. M. Lee, Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem, J. Amer. Math. Soc., 1 (1988), 1–13.
  • A. Kodama, S. Krantz and D. Ma, A characterization of generalized complex ellipsoids in ${\bm C}\sp n$ and related results, Indiana Univ. Math. J., 41 (1992), 173–195.
  • W. Kühnel and H. B. Rademacher, Conformal diffeomorphisms preserving the Ricci tensor, Proc. Amer. Math. Soc., 123 (1995), 2841–2848.
  • S. G. Krantz, Function theory of several complex variables, AMS Chelsea Publishing, Providence, RI, 2001, reprint of the 1992 edition.
  • J. Lee, Pseudo-Einstein structures on CR manifolds, Amer. J. Math., 110 (1988), 157–178.
  • J. Lelong-Ferrand, Geometrical interpretations of scalar curvature and regularity of conformal homeomorphisms, Differential geometry and relativity, Reidel, Dordrecht, Mathematical Phys. and Appl. Math., 3, Reidel, Dordrecht, 1976, pp.,91–105.
  • M. Landucci and A. Spiro, On the localization principle for the automorphisms of pseudoellipsoids, Proc. Amer. Math. Soc., 137 (2009), 1339–1345.
  • D. Morbidelli, Liouville theorem, conformally invariant cones and umbilical surfaces for Grushin-type metrics, Israel J. Math., 173 (2009), 379–402.
  • B. Osgood and D. Stowe, The Schwarzian derivative and conformal mapping of Riemannian manifolds, Duke Math. J., 67 (1992), 57–99.
  • W. Rudin, Holomorphic maps that extend to automorphisms of a ball, Proc. Amer. Math. Soc., 81 (1981), 429–432.
  • T. Sunada, Holomorphic equivalence problem for bounded Reinhardt domains, Math. Ann., 235 (1978), 111–128.
  • N. Tanaka, On the pseudo-conformal geometry of hypersurfaces of the space of $n$ complex variables, J. Math. Soc. Japan, 14 (1962), 397–429.
  • N. Tanaka, A differential geometric study on strongly pseudo-convex manifolds,Lectures in Mathematics, Department of Mathematics, Kyoto University, No.,9,Kinokuniya Book-Store Co. Ltd., Tokyo, 1975.
  • S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom., 13 (1978), 25–41.
  • S. M. Webster, Holomorphic differential invariants for an ellipsoidal real hypersurface, Duke Math. J., 104 (2000), 463–475.